Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 28, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 22, 2012, 12:39 PM CDT for Covington County, Forrest County, Mississippi. It took effect at Mar 22, 2012, 10:05 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2012, 12:39 PM CDT (17:39 UTC)
- In effect from
- Mar 22, 2012, 10:05 PM CDT
- Expired
- Mar 23, 2012, 10:05 AM CDT
- In force
- 12 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Covington County, MS, Forrest County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bouie Creek near Hattiesburg (HBGM6). The gauge peaked at 18.14 ft at Mar 23, 2012, 3:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02472500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
348
WGUS44 KJAN 221739
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1239 PM CDT THU MAR 22 2012
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BOUIE CREEK NEAR HATTIESBURG AFFECTING COVINGTON AND FORREST
COUNTIES....CREST IS HIGHER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC031-035-232339-
/O.NEW.KJAN.FL.W.0028.120323T0300Z-120324T1555Z/
/HBGM6.1.ER.120323T0300Z.120323T1200Z.120324T0055Z.NO/
1239 PM CDT THU MAR 22 2012
....CREST HAS BEEN RAISED...
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BOUIE CREEK NEAR HATTIESBURG
* FROM THIS EVENING TO SATURDAY MORNING.
* AT 11:45 AM THURSDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND
WILL CONTINUE TO RISE TO NEAR 19.0 FEET BY TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...LOW LAND FLOODING BEGINS NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BOUIE CREEK
HATTIESBURG 18 15.8 THU 12 PM 19.0 15.6 10.5 19.0 07 AM 03/23
$$2 follow-up statements
313
WGUS84 KJAN 230254
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
954 PM CDT THU MAR 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BOUIE CREEK NEAR HATTIESBURG AFFECTING COVINGTON AND FORREST
COUNTIES
BLACK CREEK NEAR BROOKLYN AFFECTING FORREST COUNTY
TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC031-035-240854-
/O.EXT.KJAN.FL.W.0028.120323T0305Z-120324T1500Z/
/HBGM6.1.ER.120323T0305Z.120323T1200Z.120324T0000Z.NO/
954 PM CDT THU MAR 22 2012
THE FLOOD WARNING CONTINUES FOR
THE BOUIE CREEK NEAR HATTIESBURG
* UNTIL SATURDAY MORNING.
* AT 8:45 PM THURSDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND
WILL CONTINUE TO RISE TO NEAR 19.0 FEET BY TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...LOW LAND FLOODING BEGINS NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BOUIE CREEK
HATTIESBURG 18 17.8 THU 09 PM 19.0 14.8 8.8 19.0 07 AM 03/23
$$
MSC035-240854-
/O.EXT.KJAN.FL.W.0022.000000T0000Z-120324T1912Z/
/BKNM6.1.ER.120322T1920Z.120323T1200Z.120324T0412Z.NO/
954 PM CDT THU MAR 22 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE BLACK CREEK NEAR BROOKLYN
* UNTIL SATURDAY AFTERNOON.
* AT 8:45 PM THURSDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...WATER APPROACHES SOUTHSIDE OF BROOKLYN.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BLACK CREEK
BROOKLYN 20 20.9 THU 09 PM 21.5 18.6 14.0 21.5 07 AM 03/23
$$
MSC067-240854-
/O.EXT.KJAN.FL.W.0029.120325T1400Z-000000T0000Z/
/LURM6.1.ER.120325T1400Z.120327T0600Z.000000T0000Z.NO/
954 PM CDT THU MAR 22 2012
THE FLOOD WARNING CONTINUES FOR
THE TALLAHALA CREEK AT LAUREL
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:45 PM THURSDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE SUNDAY
MORNING AND WILL CONTINUE TO RISE TO NEAR 15.5 FEET BY EARLY
TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...WATER BEGINS TO COVER OLD SANDERSVILLE ROAD.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS
BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
TALLAHALA CREEK
LAUREL 13 11.1 THU 09 PM 11.1 10.7 12.8 15.5 01 AM 03/27
$$477
WGUS84 KJAN 231505
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1005 AM CDT FRI MAR 23 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
BOUIE CREEK NEAR HATTIESBURG AFFECTING COVINGTON AND FORREST
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC031-035-231535-
/O.CAN.KJAN.FL.W.0028.000000T0000Z-120324T1500Z/
/HBGM6.1.ER.120323T0420Z.120323T0815Z.120323T1220Z.NO/
1005 AM CDT FRI MAR 23 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BOUIE CREEK NEAR HATTIESBURG.
* AT 9:45 AM FRIDAY THE STAGE WAS 17.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 7:20 AM FRIDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO 14.7 FEET BY TOMORROW
MORNING.
* IMPACT...AT 18.0 FEET...LOW LAND FLOODING BEGINS NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
BOUIE CREEK
HATTIESBURG 18 17.8 FRI 10 AM 14.7 10.2 6.9 CRESTED
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 22, 10:44 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 22, 10:44 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT THU MAR 22 2012
.UPDATE...BUSY MORNING AS AXIS OF RAIN CONTINUES TO AFFECT EASTERN
PORTIONS OF THE CWA. THIS RAIN IS FALLING OVER LOCATIONS THAT SAW
SEVERAL INCHES ALREADY LAST NIGHT...AND CONTINUING TO DUMP ABOUT 2-4
INCHES THROUGH THIS MORNING. THIS HAS CAUSED A LOT OF ISSUES FOR
LOCATIONS GENERALLY EAST OF I-55 THIS MORNING WITH ROADS BEING
FLOODED. AXIS OF HEAVY RAIN CONTINUES TO SLOWLY SHIFT TO THE EAST BUT
THIS LOOKS LIKE IT WILL TAKE A GOOD PORTION OF THE DAY. FURTHER TO
THE WEST...SATELLITE IMAGERY CLEARLY DEPICTS LARGE UPPER LOW SPINNING
OVER OKLAHOMA. SOME CLEARING IS BEING NOTED ACROSS THE NORTHWEST. IN
THIS LOCATION...THERE COULD BE A BETTER CHANCE OF REACHING INTO THE
70S FOR HIGHS. AREAS IN THE EAST WILL HANG ONTO THE CLOUDS AND RAIN
AND MAY BE ABLE TO GET INTO THE LOWER 70S/UPPER 60S AFTER THE RAIN
PUSHES EAST. HAVE ADJUSTED HIGHS JUST A LITTLE TO ACCOUNT FOR A
SLOWER WARM UP. HAVE ALSO REMOVED POPS/WX FOR ALL LOCATIONS NOT
SEEING RAIN THIS MORNING. AS FOR THE FLASH FLOOD WATCH...IT STILL
REMAINS THROUGH 4PM TODAY BUT HAVE TRIMMED OFF A COUPLE OF COUNTIES
THAT HAVE ALREADY SHIFTED OUT OF THE AXIS OF RAIN. UPDATED PRODUCTS
ALSO BEING SENT OUT. /28/
&&
.AVIATION...HEAVY RAIN AXIS ASSOCIATED WITH SLOW MOVING UPPER LOW IS
SLOWLY SHIFTING EAST THIS MORNING...BUT STILL LOOKS TO BRING
PREDOMINANTLY MVFR/IFR CONDITIONS TO CBM/GTR/MEI/NMM/HBG/PIB INTO
THE AFTERNOON HOURS. FURTHER WEST CONDITIONS LOOK TO BE IMPROVING
(OR ALREADY HAVE IMPROVED) WITH MAINLY VFR CONDITIONS ANTICIPATED
THROUGH THE DAY. AT THE MOIST AXIS WILL PROBABLY HANG UP ACROSS
SOUTHEAST MS AND DELIVER FOLKS AROUND PIB/HBG SOME MORE SHOWERS AND
MVFR CONDITIONS THROUGH PORTIONS OF TONIGHT. ELSEWHERE
TONIGHT...CLEARER SKIES AND LIGHT WINDS WILL GIVE RISE TO AT LEAST
PATCHY LATE NIGHT FOG POTENTIAL...ESPECIALLY ALONG AN AXIS
STRETCHING FROM HKS/JAN TO GTR/CBM. /BB/
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT THU MAR 22 2012/
SHORT TERM...LARGE CUT OFF UPPER LOW CONTINUES TO SPIN TO OUR NW
AND WILL MOVE SLOWLY THROUGH THE SHORT TERM AND INFLUENCE OUR
REGIONS WEATHER. THE MAIN STORY FOR THE NEXT 12-24 HRS WILL CONTINUE
TO BE ON PRECIP AND ADDITIONAL LOCALLY HEAVY RAINFALL.
YESTERDAY...THE LOW LEVEL MOIST AXIS SHIFTED MORE TO THE EAST THAN
ANTICIPATED AND THE RESULT WAS OVERALL LOWER RAINFALL TOTALS AREA
WIDE AND THE AXIS OF HIGHER TOTALS FURTHER EAST. EARLY THIS
MORNING...THE LOW LEVEL MOIST AXIS REMAINS OVER THE EASTERN PORTION
OF THE CWA WITH THE CORE OF THIS AXIS JUST A COUNTY TO TWO EAST OF
OUR SE COUNTIES. HOWEVER...THIS AXIS DOES EXTEND NORTHWARD INTO THE
FAR EASTERN COUNTIES OVER IN E-CENTRAL MS. THIS AXIS WILL BE A KEY
PLAYER IN JUST WHERE THE MOST EFFICIENT RAIN PRODUCING CONVECTION
CAN OCCUR. LATEST MODEL DATA CONTINUES TO STRUGGLE WITH THE FINE
DETAILS OF THESE KEY FEATURES...THUS STRUGGLE IN HOW THINGS WILL
EVOLVE LATER TODAY. THE BEST COURSE IS TO USE A BLEND OF ALL
SOLUTIONS WHICH KEEPS THE MAIN PRECIP AXIS OVER THE EASTERN HALF
TODAY WITH THE HIGHEST RAIN TOTALS WITHIN THE I-59 CORRIDOR AND FAR
EASTERN COUNTIES OF THE CWA. THE UPPER LOW WILL CONTINUE TO PROVIDE
DECENT LIFT INTO TONIGHT AND IT WILL TRULY DEPEND ON THE LOCATION
AND EVOLUTION OF THE LOW LEVEL MOIST AXIS ON HOW QUICKLY THE PRECIP
WILL PUSH EAST. ACROSS THIS AREA...THERE REMAINS THE POTENTIAL FOR
AN ADDITIONAL 1-3 INCHES. SOME OF THIS AREA HAS ALREADY SEEN 2-4
(BASED OFF RADAR EST) AND ANY ADDITIONAL HEAVY RAIN COULD CAUSE
FLOODING ISSUES. DUE TO ALL THIS...HAVE CANCELLED THE WESTERN
PORTION OF THE CURRENT WATCH (WHICH ENDED AT 7AM) AND JUST STUCK
WITH THE EASTERN MOST SECTION WHICH WAS IN EFFECT FOR TODAY. WITH
THE HEAVY PRECIP EXPECTED TO EXIT THE CWA BY MID AFTERNOON...HAVE
TRIMMED THE END TIME BACK TO NOW EXPIRE AT 4PM.
IT APPEARS THE FAR EASTERN SECTION OF THE CWA WILL HAVE A DIFFICULT
TIME DESTABILIZING TODAY WITH THE ONGOING PRECIP AND SLOW EASTWARD
PUSH OF COOLER BOUNDARY LAYER AIR. THIS WILL RESULT IN ANY
STRONG/SVR STORM RISK EAST OF OUR AREA.
CONCERNING POPS TODAY/TONIGHT...VALUES WERE LOWERED ACROSS THE WEST
AND RAISED FOR AREAS EAST OF I-55. THIS FITS THE LATEST TRENDS AND
EXPECTATION OF WHERE PRECIP WILL EXIST FOR THE FIRST FEW HRS OF THE
TODAY PERIOD. TONIGHT...MAINLY THE I-59 CORRIDOR LOOKS TO HAVE A
LINGERING RISK FOR MEASURABLE PRECIP AND GUID POPS WERE FOLLOWED
THERE. THE REST OF THE AREA LOOKS TO REMAIN DRY AND POPS WERE
LOWERED. SIMILAR AREAS LOOK TO HAVE LOW END POTENTIAL FOR SOME
PRECIP ON FRI AS THE WEAK SFC BOUNDARY LINGERS WITHIN THE I-59
CORRIDOR.
TEMPS WILL BE TRICKY TODAY AS THE NAM/GFS ARE OFFERING DIFFERING
SOLUTIONS. THE NAM WANTS TO HOLD ONTO THE COOLER BOUNDARY LAYER AIR
AND NEVER MIXES...EVEN IN THE FACE OF SUNSHINE/NO CLOUDS OVER THE
W/NW. ON THE OTHER HAD...THE GFS IS BY FAR THE MOST AGGRESSIVE AND
WARMS ALL AREAS WITH THE E/SE BEING THE WARMEST...EVEN WHEN
CLOUDS/PRECIP LINGER THERE NEARLY ALL DAY. I FOLLOWED A BLEND OF THE
TWO...WHICH WAS VERY SIMILAR TO THE EURO...BUT A TAD WARMER TO GIVE
CREDENCE TO THE GFS. FOR THE REST OF THE SHORT TERM...THE GFS IS NOW
MORE IN LINE WITH THE PREV/CURRENT EURO AND THOSE GUID TEMPS WERE
FOLLOWED. /CME/
LONG TERM...(SATURDAY THROUGH THURSDAY)...THE LONG TERM WILL BE
GENERALLY QUIET AS WE SEE THE SLOW MOVING UPPER LOW DEPART OUR REGION
DURING THIS EARLY PORTION OF THE PERIOD. ENSEMBLES ON BOTH EURO AND
GFS SIDE AGREE ON THE GENERAL PATTERN THROUGH THE PERIOD WITH AN
UPPER RIDGE AXIS PASSING THROUGH THE REGION BEFORE THE FLOW BECOMES
ZONAL. THE ONLY CHANCE OF RAIN WILL COME LATE WEDNESDAY INTO THURSDAY
AS A WEAK SHORT WAVE CROSSES THE REGION. THIS WILL BE AHEAD OF AN
APPROACHING FRONT FROM THE NORTH. AFTERNOON HIGHS WILL BE GENERALLY 5
TO 15 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. THE LOWS WILL BE 5
TO 10 DEGREES ABOVE NORMAL. AS FOR THE SHORT WAVE CONFIDENCE IS NOT
VERY HIGH ON A WEAK SHORT WAVE AROUND DAY 7. AS FAR AS TEMPS ARE
CONCERN WENT WITH A BLEND OF MEN...MEX AND GMOS GUIDANCE. ON POPS
MADE ADJUSTMENTS TO MEX GUIDANCE./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 55 80 52 / 13 14 12 4
MERIDIAN 69 58 82 51 / 100 35 28 12
VICKSBURG 73 52 79 48 / 12 12 5 2
HATTIESBURG 71 63 84 55 / 100 38 35 17
NATCHEZ 73 53 79 52 / 12 14 4 2
GREENVILLE 73 54 75 51 / 13 14 8 2
GREENWOOD 73 55 78 51 / 13 13 12 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ030-031-
033-038-039-045-046-051-052-056>058-064>066-072>074.
LA...NONE.
AR...NONE.
&&
28/50/CME/17Hazardous weather outlook, Mar 22, 5:07 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 507 AM CDT THU MAR 22 2012 MSZ030>033-038-039-044>046-050>052-056>058-064>066-072>074-231015- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA- KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 507 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAINFALL WILL OCCUR TODAY ACROSS EASTERN MISSISSIPPI. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE POSSIBLE. THIS WILL COMBINE WITH SATURATED CONDITIONS CAUSED FROM 2 TO 4 INCHES OF RAIN THAT FELL ON WEDNESDAY. SOME FLASH FLOODING MAY OCCUR AND A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>043-047>049-053>055-059>063-231015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN- HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 507 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. CME
In the hours before
Local storm report, Mar 22, 10:14 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1014 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD WNW EASTABUCHIE 31.44N 89.29W
03/22/2012 JONES MS BROADCAST MEDIA
WATER WAS COVERING CHURCH ST IN THE EASTABUCHIE COMMUNITY
&&
DLLocal storm report, Mar 22, 10:39 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1039 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM FLASH FLOOD 2 SE OVETT 31.46N 89.01W
03/22/2012 JONES MS EMERGENCY MNGR
UP TO 3 TO 4 FEET OF WATER WAS COVERING A PART OF LOWER
OVETT ROAD
&&
DLLocal storm report, Mar 22, 10:40 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM FLASH FLOOD LAUREL 31.69N 89.14W
03/22/2012 JONES MS EMERGENCY MNGR
SHORT 7TH AVENUE WAS FLOODED
&&
DLLocal storm report, Mar 22, 11:21 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 1 SE PAULDING 32.02N 89.02W
03/21/2012 JASPER MS EMERGENCY MNGR
THREE LARGE TREES WERE DOWNED ALONG MS HIGHWAY 503 SOUTH
OF PAULDING
0901 PM TSTM WND DMG 2 ESE PAULDING 32.02N 89.01W
03/21/2012 JASPER MS EMERGENCY MNGR
TREES WERE SNAPPED AND UPROOTED ALONG CR 16 EAST OF
PAULDING
0905 PM TSTM WND GST 1 N PAULDING 32.05N 89.03W
03/21/2012 E50.00 MPH JASPER MS EMERGENCY MNGR
A TREE WAS DOWNED ALONG CR 50314
0915 PM TSTM WND DMG ROSE HILL 32.14N 89.00W
03/21/2012 JASPER MS EMERGENCY MNGR
ROOF OF A HOUSE WAS DAMAGED AND A SHED WAS DAMAGED
&&
DLLocal storm report, Mar 22, 11:22 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG 5 NW LAUREL 31.74N 89.21W
03/20/2012 JONES MS EMERGENCY MNGR
STRONG GRADIENT WINDS DOWNED A POWER LINE ON SERVICE
RD...CAUSING A SMALL FIRE IN A BARN
0305 PM TSTM WND GST 4 SSE LAKE VILLAGE 33.28N 91.25W
03/20/2012 E50.00 MPH CHICOT AR EMERGENCY MNGR
AN 18 WHEELER WAS BLOWN OVER AT THE INTERSECTION OF US 82
AND US 65.
0850 AM TSTM WND DMG ENTERPRISE 31.90N 91.88W
03/21/2012 CATAHOULA LA LAW ENFORCEMENT
TREES DOWNED ALONG HIGHWAY 124
0915 AM TSTM WND DMG 3 NW SICILY ISLAND 31.88N 91.70W
03/21/2012 CATAHOULA LA LAW ENFORCEMENT
TREES DOWNED ALONG HIGHWAY 913
1008 AM TSTM WND DMG 2 S ROXIE 31.48N 91.07W
03/21/2012 FRANKLIN MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 33
1010 AM TSTM WND DMG ROXIE 31.51N 91.07W
03/21/2012 FRANKLIN MS EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN...3 HOUSES WITH DAMAGE
DUE TO TREES FALLING ON THEM...1 MOBILE HOME WITH A TREE
ON IT...TWO SHEDS WITH TREES ON THEM...POSSIBLE TORNADO
BASED ON REPORT FROM EMA
1018 AM TSTM WND DMG MEADVILLE 31.47N 90.89W
03/21/2012 FRANKLIN MS EMERGENCY MNGR
TREES DOWN
1024 AM TSTM WND DMG MCNAIR 31.64N 91.04W
03/21/2012 JEFFERSON MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HWY 33 BETWEEN FAYETTE AND THE
FRANKLIN COUNTY LINE
1030 AM TSTM WND DMG 4 NE ALCORN 31.92N 91.09W
03/21/2012 CLAIBORNE MS EMERGENCY MNGR
TREES DOWN ACROSS RODNEY...RUSSUM/WESTSIDE...AND NATHAN
JONES ROADS...POSSIBLE TORNADO BASED ON RADAR
1030 AM TSTM WND DMG FAYETTE 31.71N 91.06W
03/21/2012 JEFFERSON MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...ONE TREE FELL ON A MOBILE HOME
1053 AM TSTM WND DMG 7 SSW YOKENA 32.09N 90.99W
03/21/2012 CLAIBORNE MS EMERGENCY MNGR
TREES DOWN ACROSS FLODY ROAD...POWERLINES DOWW IN
AREA...PROBABLE TORNADO BASED ON RADAR
1054 AM TORNADO 3 SE YOKENA 32.14N 90.90W
03/21/2012 WARREN MS EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWERLINES DOWN WITH
NUMEROUS ROADS BLOCKED. MEMA STAFF ON SCENE REPORTS
NUMEROUS TREES DOWN IN PATTERN THAT SUGGESTS A
TORNADO...AND RADAR SUGGESTS TORNADO AS WELL. BARNS AND
SHEDS ALSO DESTROYED. NWS STORM SURVEY WILL BE CONDUCTED
ON THURSDAY TO CONFIRM IF DAMAGE IS TORNADIC.
1058 AM TSTM WND DMG 2 ESE VICKSBURG 32.32N 90.84W
03/21/2012 WARREN MS EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN...SOME TREES ON
HOUSES...ROOF OFF AT LEAST ONE BUILDING AND AT LEAST SOME
MINOR STRUCTURAL DAMAGE TO A FEW HOMES...ON EAST SIDE OF
VICKSBURG AND IN AREA JUST EAST AND SOUTHEAST OF
VICKSBURG. BASED ON RADAR POSSIBLE TORNADO AND
SIGNIFICANT STRAIGHT LINE WINDS.
1120 AM TSTM WND DMG 6 NE VICKSBURG 32.39N 90.81W
03/21/2012 WARREN MS UTILITY COMPANY
A TREE WAS DOWNED ON A POWER LINE ALONG BOY SCOUT RD
1130 AM FLASH FLOOD RAYVILLE 32.47N 91.76W
03/21/2012 RICHLAND LA LAW ENFORCEMENT
NUMEROUS ROADS FLOODED AROUND RICHLAND PARISH
1155 AM TSTM WND DMG 4 NNW PHOENIX 32.64N 90.59W
03/21/2012 YAZOO MS UTILITY COMPANY
A POWER POLE WAS DOWNED ALONG WHITAKER RD NEAR SATARTIA
1230 PM TSTM WND DMG MONTICELLO 31.55N 90.11W
03/21/2012 LAWRENCE MS PUBLIC
POWER LINES AND A FEW TREES DOWN
0100 PM NON-TSTM WND DMG DERMOTT 33.53N 91.44W
03/21/2012 CHICOT AR EMERGENCY MNGR
SEVERAL TREES AND A COUPLE OF POWERLINES DOWN...REPORTED
BY CITY OF DERMOTT EM
0207 PM TORNADO 2 WSW PELAHATCHIE 32.31N 89.84W
03/21/2012 RANKIN MS LAW ENFORCEMENT
ROOF COMPLETELY OFF OF A FRAME HOME AND NUMEROUS TREES
DOWN ALONG US HIGHWAY 80. LIKELY TORNADO BASED ON RADAR.
0230 PM TSTM WND DMG FOREST 32.36N 89.47W
03/21/2012 SCOTT MS PUBLIC
TREES WERE DOWNED AND ROOF DAMAGE WAS REPORTED
0400 PM TSTM WND DMG 6 N PETAL 31.42N 89.25W
03/21/2012 FORREST MS EMERGENCY MNGR
TREES WERE SNAPPED NEAR THE INTERSECTION OF EASTABUCHIE
RD AND LONGLEAF DR IN NORTHERN FORREST COUNTY
0430 PM TSTM WND GST 5 WNW MILL CREEK 31.72N 89.03W
03/21/2012 E50.00 MPH JONES MS EMERGENCY MNGR
A TREE WAS DOWNED ALONG SWAMP ROAD EAST OF LAUREL
0515 PM HEAVY RAIN BRANDON 32.28N 90.00W
03/21/2012 E0.00 INCH RANKIN MS PUBLIC
PUBLIC REPORT OF TWO TO THREE INCHES OF WATER OVER HWY
468
0525 PM HAIL 4 SSE SOSO 31.69N 89.26W
03/21/2012 E1.00 INCH JONES MS EMERGENCY MNGR
0530 PM TSTM WND DMG 3 WSW SOSO 31.73N 89.33W
03/21/2012 JONES MS EMERGENCY MNGR
CHICKEN HOUSES WERE DAMAGED ALONG OLD HICKORY DR
0533 PM FUNNEL CLOUD 4 S SOSO 31.70N 89.28W
03/21/2012 JONES MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR JOHN HILL RD AND HWY 29.
0605 PM HEAVY RAIN JACKSON 32.32N 90.21W
03/21/2012 E0.00 INCH HINDS MS NWS EMPLOYEE
SOME PORTIONS OF BEASLEY ROAD PARTIALLY COVERED
0810 PM FLASH FLOOD HATTIESBURG 31.31N 89.31W
03/21/2012 FORREST MS EMERGENCY MNGR
FLOODING WAS REPORTED AT THE FOLLOWING INTERSECTIONS IN
THE CITY OF HATTIESBURG...W 4TH ST AT COLISEUM DR...4TH
ST AT MAIN ST...S 40TH AT MAIMIE ST...AND HIGHWAY 49 AT
THE 4TH ST BRIDGE
0820 PM FLASH FLOOD 2 NW HATTIESBURG 31.33N 89.33W
03/21/2012 FORREST MS EMERGENCY MNGR
HIGHWAY 49 HAS BEEN CLOSED AT THE 4TH STREET BRIDGE DUE
TO HEAVY FLOODING. SOME VEHICLES WERE STUCK IN HIGH
WATERS AND HAVE SINCE BEEN REMOVED.
0840 PM LIGHTNING 4 ENE ELLISVILLE 31.62N 89.14W
03/21/2012 JONES MS EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE ALONG TUCKERS CROSSING
RD...RESULTING IN A FIRE.
0900 PM TSTM WND DMG 1 SE PAULDING 32.02N 89.02W
03/21/2012 JASPER MS EMERGENCY MNGR
THREE LARGE TREES WERE DOWNED ALONG MS HIGHWAY 503 SOUTH
OF PAULDING
0901 PM TSTM WND DMG 2 ESE PAULDING 32.02N 89.01W
03/21/2012 JASPER MS EMERGENCY MNGR
TREES WERE SNAPPED AND UPROOTED ALONG CR 16 EAST OF
PAULDING
0905 PM TSTM WND GST 1 N PAULDING 32.05N 89.03W
03/21/2012 E50.00 MPH JASPER MS EMERGENCY MNGR
A TREE WAS DOWNED ALONG CR 50314
0915 PM TSTM WND DMG ROSE HILL 32.14N 89.00W
03/21/2012 JASPER MS EMERGENCY MNGR
ROOF OF A HOUSE WAS DAMAGED AND A SHED WAS DAMAGED
0940 PM FLASH FLOOD 3 SE TUCKERS CROSSING 31.60N 89.05W
03/21/2012 JONES MS EMERGENCY MNGR
WATER OVER A PORTION OF GEORGE BOUTWELL RD
0940 PM FLASH FLOOD 6 WSW SOSO 31.72N 89.37W
03/21/2012 JONES MS EMERGENCY MNGR
A FEW RDS WITH WATER OVER THEM IN WESTERN JONES
CO...SUMMERLAND RD...TOM COLLINS RD AND OLD PALESTINE
CHURCH RD.
0100 AM FLOOD 3 NE NEWTON 32.35N 89.12W
03/22/2012 NEWTON MS EMERGENCY MNGR
ELEVEN OCCUPENTS WERE EVACUATED FROM SHALLOW CHURCH ROAD.
A PROPANE TANK GOT OFF ITS FOUNDATION IN FLOODING. SOME
HOMES WERE FLOODED...BUT NO MOBILE HOMES WERE AFFECTED.
0810 AM FLASH FLOOD 6 ESE IMPROVE 31.31N 89.61W
03/22/2012 LAMAR MS EMERGENCY MNGR
PATTERSON RD WAS CLOSED DUE TO FLOODING
0810 AM FLASH FLOOD 3 SE PURVIS 31.11N 89.37W
03/22/2012 LAMAR MS EMERGENCY MNGR
BAKER ROAD WAS CLOSED DUE TO FLOODING
0815 AM FLASH FLOOD 7 SSE TAYLORSVILLE 31.73N 89.38W
03/22/2012 JONES MS EMERGENCY MNGR
WATER WAS COVERING TOM COLLINS ROAD.
0900 AM HEAVY RAIN PHILADELPHIA 32.77N 89.11W
03/22/2012 M5.16 INCH NESHOBA MS EMERGENCY MNGR
0902 AM FLASH FLOOD PHILADELPHIA 32.77N 89.11W
03/22/2012 NESHOBA MS EMERGENCY MNGR
MULTIPLE ROADS ARE FLOODED ACROSS NESHOBA
COUNTY...INCLUDING COUNTY ROADS
266...444...452...529...571...832...AND 834.
0920 AM FLASH FLOOD 3 E PURVIS 31.14N 89.35W
03/22/2012 LAMAR MS PUBLIC
WATER WAS OVER BROWNS BRIDGE ROAD NEAR BAKER ROAD
0922 AM FLASH FLOOD NANIH WAIYA 32.92N 88.95W
03/22/2012 WINSTON MS PUBLIC
LOW LYING ROADS ARE FLOODED...CREEKS ARE AT
BANKFULL...PONDS ARE FLOWING THROUGH THEIR SPILLWAYS
0933 AM HEAVY RAIN BAY SPRINGS 31.98N 89.28W
03/22/2012 M6.30 INCH JASPER MS EMERGENCY MNGR
0933 AM FLASH FLOOD OVETT 31.49N 89.03W
03/22/2012 JONES MS PUBLIC
RURAL ROADS AROUND THE OVETT AREA ARE FLOODED PER PUBLIC
REPORT
0958 AM FLASH FLOOD ELLISVILLE 31.60N 89.21W
03/22/2012 JONES MS EMERGENCY MNGR
NUMEROUS ROADS CLOSED ACROSS JONES COUNTY DUE TO FLASH
FLOODING...INCLUDING MAGNOLIA...MONARCH...SAND HILL
CHURCH...BIG CREEK...TOM COLLINS. ONE HOME ON REEDY CREEK
ROAD FLOODED.
1000 AM FLASH FLOOD WNW EASTABUCHIE 31.44N 89.29W
03/22/2012 JONES MS BROADCAST MEDIA
WATER WAS COVERING CHURCH ST IN THE EASTABUCHIE COMMUNITY
1035 AM FLASH FLOOD LAUREL 31.69N 89.14W
03/22/2012 JONES MS EMERGENCY MNGR
SHORT 7TH AVENUE WAS FLOODED
1035 AM FLASH FLOOD 2 SE OVETT 31.46N 89.01W
03/22/2012 JONES MS EMERGENCY MNGR
UP TO 3 TO 4 FEET OF WATER WAS COVERING A PART OF LOWER
OVETT ROAD
&&
DLLocal storm report, Mar 22, 11:38 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1138 AM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD SHUBUTA 31.86N 88.70W
03/22/2012 CLARKE MS COUNTY OFFICIAL
WATER WAS COVERING PART OF EAST STREET
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 7:15 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Mar 21, 8:46 PM CDT | Flash Flood Warning | JAN | Forrest | 94 min |
| Mar 21, 9:55 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Mar 21, 10:39 PM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 94 min |
| Mar 22, 4:03 AM CDT | Flash Flood Watch | JAN | Choctaw, Clarke, Clay, Covington, Forrest, Jasper and 15 more | 25 hr |
| Mar 22, 5:27 AM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Mar 22, 5:27 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Mar 22, 5:27 AM CDT | River Flood Warning | JAN | Leake | 8 days |
| Mar 22, 5:27 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Mar 22, 5:45 AM CDT | River Flood Warning | JAN | Forrest | 52 hr |
| Mar 22, 8:16 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Mar 22, 8:24 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Mar 22, 8:33 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 9 days |
| Mar 22, 8:36 AM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 3 hr |
| Mar 22, 8:52 AM CDT | Flash Flood Warning | JAN | Neshoba, Newton, Winston | 113 min |
| Mar 22, 9:01 AM CDT | Flash Flood Warning | JAN | Covington, Jasper, Smith | 3 hr |
| Mar 22, 10:16 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Mar 22, 10:16 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Mar 22, 10:16 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 4 days |
| Mar 22, 10:16 AM CDT | River Flood Warning | JAN | Lawrence | 4 days |
| Mar 22, 11:00 AM CDT | Areal Flood Warning | JAN | Neshoba, Newton, Winston | 6 hr |
| Mar 22, 11:15 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 2 hr |
| Mar 22, 11:29 AM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 2 hr |
| Mar 22, 11:30 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 2 hr |
| Mar 22, 12:15 PM CDT | Areal Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Smith | 6 hr |
| Mar 22, 1:09 PM CDT | River Flood Warning | JAN | Jones | 5 days |
| Mar 22, 1:16 PM CDT | Areal Flood Warning | JAN | Forrest, Jones, Lamar | 6 hr |
| Mar 22, 1:32 PM CDT | Areal Flood Warning | JAN | Clarke, Lauderdale | 6 hr |
| Mar 22, 1:35 PM CDT | Areal Flood Warning | JAN | Kemper, Lowndes, Noxubee | 6 hr |
| Mar 22, 2:00 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Mar 22, 4:13 PM CDT | River Flood Warning | JAN | Noxubee | 6 hr |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.